# SDR AALA201707319021

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,469 hours, 20,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS OVER THE L4 DOOR. INSTALLED A NEW LENS.
